MAUDE Adverse Event Report: INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-002
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 08/22/2022, infutronix confirmed with the end user that the affected device will not be returned for evaluation and therefore a root cause could not be established.
 
Event or Problem Description
On 08/22/2022, a distributor of infutronix reported a complaint on behalf of an end user: "they had a downstream occlusion prior to calling and had restarted the pump to try overcoming the occlusion.They called a second time shortly afterward reporting leaking at the air filter on the distal end toward the patient will receiving therapy at home." device operator was a patient.Medication infused was unknown.A patient was involved but not harmed.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC.
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
chaoyoung lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key15440852
Report Number3011581906-2022-00129
Device Sequence Number5845085
Product Code FPA
UDI-Device Identifier00817170020048
UDI-Public00817170020048
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHS-002
Device Catalogue NumberHS-002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2022
Initial Report FDA Received Date09/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown